# SDR R61A20110001

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 17,146 hours, 12,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: PO220470
- Condition: Cracked
- Location: Rt Wing
- Part time: 17,146 hours, 12,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED RT WING SPAR 2 RIB 10 SKIN CRACKED AT I/B MOST SCREW HOLE.  MAINTENANCE PERFORMED MAJOR REPAIR OF SPAR 2 RIB 10 SKIN CRACK IAW ETD 2011-170-00322.  PARTS FABRICATED REF PO 220470 MATERIAL USED 2024-T3 .080, A/C CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
